Approximation by α-Bernstein-Schurer operator

Creative Commons License

Çetin N.

Hacettepe Journal of Mathematics and Statistics, vol.50, no.3, pp.732-743, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.15672/hujms.626905
  • Journal Name: Hacettepe Journal of Mathematics and Statistics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.732-743
  • Keywords: Bernstein-Schurer operators, alpha-Bernstein operator, modulus of continuity, Voronovskaya type theorem, Gruss-Voronovskaya type theorem, GRUSS-TYPE, INEQUALITIES
  • Ankara Haci Bayram Veli University Affiliated: No


© 2021, Hacettepe University. All rights reserved.In this paper, we introduce a new family of generalized Bernstein-Schurer operators and investigate some approximation properties of these operators. We obtain a uniform approximation result using the well-known Korovkin theorem and give the degree of approximation via second modulus of smoothness. Also, we present Voronovskaya and Grüss-Voronovskaya type results for these operators.